BibTeX records: Junquang Song

download as .bib file

@article{DBLP:journals/cnsns/SongSJZ13,
  author    = {Junquang Song and
               Shoufeng Shen and
               Yongyang Jin and
               Jun Zhang},
  title     = {New maximal dimension of invariant subspaces to coupled systems with
               two-component equations},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {18},
  number    = {11},
  pages     = {2984--2992},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.cnsns.2013.03.019},
  doi       = {10.1016/j.cnsns.2013.03.019},
  timestamp = {Thu, 30 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/SongSJZ13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/ShenS09,
  author    = {Shoufeng Shen and
               Junquang Song},
  title     = {Nonlinear variable separation solutions of some mKdV-type equations
               and the unified construction method},
  journal   = {Appl. Math. Comput.},
  volume    = {212},
  number    = {1},
  pages     = {251--256},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2009.02.026},
  doi       = {10.1016/j.amc.2009.02.026},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ShenS09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics